# SDR AALA202302212995

- Difficulty date: February 12, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 62,148 hours, 25,180 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND HORIZONTAL STABILIZER TRAILING EDGE ELEVATOR BALANCE BAY UPPER CLOSE OUT CHANNEL LOCATED FROM STABILIZER STA 166.3 TO 193.9. REPLACED CHANNEL PER AARD 51-00-05-1.
